Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Child has green loose stools after taking Taxim for fever and cough. Earlier taken Norflox for loose stools

My 8 months old son had loose motion for last two weeks of which one time in a day it is in green color (the rest of the day it is yellow). My doctor prescribed NORFLEX and its stopped. Yesterday he started his medication ( TAXIM-O and DILO-DX ) for his fever and cough . Again Today he got a greenish color (loose) motion only one time in a day. Kindly Advice
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

I would suggest that you should wait for a day or two and not worry for one greenish loose motion which can occur following a course of antibiotics. In case they persist then you can start a lactobacillus syrup like Nutrolin B or Vizylac 2.5 ml twice a day. This shall recondition his intestinal flora.

I hope I have answered your query to your satisfaction.


Answered: Sun, 11 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor